I Took 2 Contraception Pills

1 Replies
please answer - April 15

I had a normal period 6 weeks ago. After it had gone my partner and I were not careful so I took 2 contraception pills. 5 days later I had period which lasted 2 days with very light bleeding. It has been 4 weeks since then could I be pregnant?

 

kim - April 15

Yes, you could be pregnant. Taking 2 pills after intercourse is not going to stop you from getting pregnant. You need to take a pill everyday all the time for them to be effctive. Do you have any symptoms other then a missed period. Also only taking 2 pills could have messed your system up, which might be why you don't have your period.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?